# SDR ASAA2012100493019

- Difficulty date: October 4, 2012
- Submitted: October 9, 2012
- Operation: Air carrier
- Aircraft: N517AS
- Make and model: Boeing 737890
- Aircraft serial: 35197
- Aircraft time: 14,458 hours, 4,467 cycles
- Engine: Cfmint CFM567B273
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Warning Message
- Condition: False Activation
- Location: Fmc
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RECEIVED SINGLE FMC OPERATION WITH MAP INDICATED ON RT NAV DISPLAY. ACCOMPLISHED QRH PROCEDURES BUT NEVER GOT DUAL FMC OP RESTORED MSG. SUSPECT RT FMC FAILURE.  ACFT GROUNDED. CHECKED FMC COMPUTER, NO CURRENT  FAULTS STORED, NO FAULT LIGHT ON FRONT OF COMPUTER.  RAN DFCS LRU REPLACEMENT TEST FOR FMC, TEST PASS.  ACCOMPLISHED FMC OPS TEST, TEST PASS, REF MM 34-61-00. GROUND VERIFICATION SATISFACTORY.
